# SDR REXA201000187

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 6,952 hours, 5,066 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Part number: GC2190504512
- Part serial: B712386
- Condition: Missing
- Location: Radome
- Part time: 6,907 hours, 5,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME DIVERTER STRIP MISSING FROM 10 O'CLOCK POSITION LOOKING AFT (UPPER RT REF).  FLY ON AS IS FOR 200 FH WITHIN WHICH TIME RADOME WILL BE REPAIRED WITH NEW DIVERTER STRIP OR REPLACED.
